Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 5, Pages 933–946 (Mi izv2341)  

This article is cited in 5 scientific papers (total in 5 papers)

On the algebraic closure of a local field for $p=2$

I. G. Zel'venskii


Abstract: Let $k$ be a finite extension of the field of 2-adic numbers. In this paper we determine the structure of the Galois groups of the algebraic closure and of the maximal extension without simple ramification of the field $k$ under the assumption that the maximal extension without higher ramification of the field $k$ contains a fourth root of 1.

Full text: PDF file (1099 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:5, 925–937

Bibliographic databases:

UDC: 519.4
MSC: 12B10, 12B15
Received: 19.11.1971

Citation: I. G. Zel'venskii, “On the algebraic closure of a local field for $p=2$”, Izv. Akad. Nauk SSSR Ser. Mat., 36:5 (1972), 933–946; Math. USSR-Izv., 6:5 (1972), 925–937

Citation in format AMSBIB
\Bibitem{Zel72}
\by I.~G.~Zel'venskii
\paper On the algebraic closure of a~local field for~$p=2$
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 5
\pages 933--946
\mathnet{http://mi.mathnet.ru/izv2341}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=332736}
\zmath{https://zbmath.org/?q=an:0252.12012}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 5
\pages 925--937
\crossref{https://doi.org/10.1070/IM1972v006n05ABEH001907}


Linking options:
  • http://mi.mathnet.ru/eng/izv2341
  • http://mi.mathnet.ru/eng/izv/v36/i5/p933

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. G. Zel'venskii, “Maximal extension without simple ramification of a local field”, Math. USSR-Izv., 13:3 (1979), 647–661  mathnet  crossref  mathscinet  zmath  isi
    2. Moshe Jarden, “An analogue of Artin-Schreier theorem”, Math Ann, 242:3 (1979), 193  crossref  mathscinet  zmath
    3. Moshe Jarden, Jürgen Ritter, “On the characterization of local fields by their absolute Galois groups”, Journal of Number Theory, 11:1 (1979), 1  crossref
    4. W.H.. Wheeler, “Model-complete theories of formally real fields and formally p-adic fields”, J. symb. log, 48:04 (1983), 1130  crossref
    5. Lloyd Simons, “The Galois-equivariant Structure of the Norm Residue Symbol in Tamely Ramified-extensions of 2-adic Number Fields”, Math Nachr, 169:1 (2006), 267  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:209
    Full text:81
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021